# SDR AALA201802129068

- Difficulty date: February 8, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 7,613 hours, 3,438 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY CYLINDER ACCUMULATOR AT PSI 900 AT 76 DEGREES.  SERVICED THE CYLINDER IAW AMM 52-10-00.
